# SDR CALA2021090601508

- Difficulty date: September 4, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 96,170 hours, 16,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 206558
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEEP-CYCLE,FOUND L1 DOOR FWD EMERGENCY LT BATTERY PACK M33093 CAN NOT OPERATE FOR A MINIMUM OF 15 MINUTES,  REPLACED L1 DOOR FWD EMERGENCY LT BATTERY PACK M33093 CARRY OUT THE NEW BATTERY PACK TEST RESULT ''NORMAL'' REF AMM 33-51-06-960-802 REV.92A.
